# SDR CALA2025012301991

- Difficulty date: January 20, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N63820
- Make and model: Boeing 737924ER
- Aircraft serial: 43534
- Aircraft time: 35,622 hours, 12,945 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S479W2306
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATHWAY LIGHT 38C INOPERATIVE R&R EEPL 38C, OPS CHECK NORMAL
